EconPapers    
Economics at your fingertips  
 

The Quasireversibility Regularization Method for Identifying the Unknown Source for the Modified Helmholtz Equation

Xiao-Xiao Li, Fan Yang, Jie Liu and Lan Wang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper discusses the problem of determining an unknown source which depends only on one variable for the modified Helmholtz equation. This problem is ill‐posed in the sense that the solution (if it exists) does not depend continuously on the data. The regularization solution is obtained by the quasireversibility regularization method. Convergence estimate is presented between the exact solution and the regularization solution. Moreover, numerical results are presented to illustrate the accuracy and efficiency of this method.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/245963

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:245963

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:245963